# SDR DALA2025110908152

- Difficulty date: November 7, 2025
- Submitted: November 9, 2025
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 94,631 hours, 44,243 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT ATTENDANTS REPORTED A DIRTY SOCK SMELL COMING FROM THE CABIN VENTS WITH APU BLEED ON.  ACCOMPLISHED ON LOG #1291912. (LP: 7845300)
